Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have dry scaly patch of skin on top big toe. What does this mean?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
i have a dry scaley patch of skin on top of my big toe what does that mean?
Posted Thu, 16 Aug 2012 in Dry Skin
Answered by Dr. Chandra Shekhar Sharma 2 hours later

Welcome to XXXXXXX

Thank you for uploading photo.

It seems as Psoriasis or Contact Dermatitis, but examination is required for confirmation.

Psoriasis is bumpy scaling eruption, which never weeps. It leads to silvery flakes of skin that scale and fall off.

While contact dermatitis is caused due to irritation.

Please take an appointment with Skin specialist for diagnosis and treatment, meanwhile you can apply Surfaz-SN/Quadriderm cream locally and take Tab.Levoceterizine twice daily.

Wear cotton socks. While at home, use slippers which do not touch dry skin area.

Thank you for posting your query. Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor